# SDR AU980051

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCA3VK2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Fod
- Location: Pilot Seat
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS SEAT STOPS DISENGAGED AND SEAT SLID BACK.  PILOT CHECKED SEAT WAS PROPERLY ENGAGED AND COMMENCED TAKEOFF. AT APPROXIMATELY 60FT THE STOPS DISENGAGED AND THE SEAT SLID BACK AGAIN CAUSING THE PILOT TO LOSE CONTROL.  THE AIRCRAFT WAS DAMAGED ON LANDING.  INVESTIGATION FOUND THE SEAT TRACKS TO BE SERVICEABLE.  A SMALLROCK WAS FOUND IN THE SEAT TRACK HOLE PREVENTING THE LOCKING PIN FROM FULLY ENGAGING AND IS CONSIDERED TO BE THE CAUSE OF THE PROBLEM.
